# SDR DALA1108669884

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 68,218 hours, 58,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR FWD LAV SERVICE PANEL LANDING INTERNAL DOUBLER HAS APPROXIMATELY 1.5 INCH CRACK AT FWD LOWER CORNER.  ACCOMPLISHED ERA 489353-4 P-192 REQUIRED INSPECTION COMPLETED.
